| Model Number |
SVS-V9-00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pneumonia (2011)
| Date of Event |
02/21/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
Olympus was notified of an adverse event for a patient participating in the strive post market registry study.Strive is a single-arm, prospective, multi-center, registry study to evaluate the long-term safety and effectiveness of the spiration valve system (svs) for the treatment of severe emphysema in a post-market setting.It was reported that the patient developed pneumonia in the valve-treated lobe requiring hospitalization, iv antibiotics, and valve removal.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.The device was not returned to olympus and the complaint was not confirmed.A definitive root cause could not be identified and the most probable cause was not established.Olympus will continue to monitor field performance for this device.
Event or Problem Description
No additional information received from the customer.